# SDR SWAA081448

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 67,146 hours, 57,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C381921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 505D, STR 16L.  REPAIRED SKIN PER SWA EA.
